# SDR ABXA20200903 172

- Difficulty date: August 14, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 65,925 hours, 47,561 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 311T140021
- Condition: Gouged
- Location: Lt Pylon Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE WAS FOUND ON THE STRUT SKIN PANEL (P/N 311T1400-21) OF THE LT PYLON.  THE GOUGE WAS REMOVED BY BLENDING, PER 767-200 SRM 51-10-02 EXCEEDING SRM LIMITS.  ALL FASTENERS COMMON TO REWORKED AREAS, AS REQUIRED, WERE REMOVED AND HFEC OPEN-HOLE AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED PER N767 NDT MANUAL PART 6, 51-00-00 WITH NO DEFECTS REPORTED.  AN ULTRASONIC THICKNESS (UT) INSPECTION WAS ACCOMPLISHED AT REWORKED LOCATION, PER 767 NDT MANUAL PART 6 TO DETERMINE THE MINIMAL REMAINING MATERIAL THICKNESS AND RESULTS WERE RECORDED IN A 0.5” X 0.5” GRID PATTERN AS SHOWN IN FIGURE 2.  THIS REA ACCOMPLISHES THE PERMANENT REPAIR OF THE STRUT SKIN.
